# SDR DALA2021032201659

- Difficulty date: March 19, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 51,147 hours, 35,449 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Strut
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT MLG FIXED STRUT, OB FITTING HAS TOOLING DAMAGE. NRC 006-0003:3211-4003/010 00024: REWORKED AREA PER B717 CMM/OHM 57-40-1 PAGE 611.005 MATERIAL REMOVED TREATED AND PAINTED BLENDED AREA.
